# SDR DALA2023122710618

- Difficulty date: December 22, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 93,394 hours, 19,632 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 FWD SKIN IN SECTION 48 RH SIDE UNDER SEAL PANEL 314CRX AT STA1725.5-STA1746.5 FOUND WORN. CORRECTIVE ACTION: CARRIED OUT THE FWD SKIN REPAIR AT SECTION48 RH SIDE STA1725.5 AS PER B767-300 SRM53-80-01 (0121580)
